# SDR 95ZZZX1886

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6504G
- Make and model: Cessna 150L
- Aircraft serial: 15072004
- Propeller: Mcauly 1A101DCM
- System (JASC): 6110 · Propeller Assembly
- Part: Bolt
- Part number: A251352
- Condition: Too Short
- Location: Prop Mount
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTED TWO 'L' MODEL CESSNA 150'S, AND FOUND THE PROPELLER MOUNT BOLTS TO BE OF INSUFFICIENT LENGTH.  REPLACEMENT WITH MCCAULEY BOLT KITS REMEDIED THIS PROBLEM.
